Prépublications   Publications   Surveys   Annonces   Thèses  




Prépublications
Topology of the Stokes phenomenon
Wild character varieties, meromorphic Hitchin systems and Dynkin diagrams
Twisted wild character varieties (avec D. Yamakawa)


Publications
Wild Character Varieties, points on the Riemann sphere and Calabi's examples
Representation Theory, Special Functions and Painlevé Equations — RIMS 2015
Advanced Studies in Pure Mathematics 76 (2018) 67–94
Symmetric cubic surfaces and G2 character varieties (avec R. Paluba)
J. Algebraic Geom. 25 (2016), 607-631  
Global Weyl groups and a new theory of multiplicative quiver varieties
Geometry & Topology 19 (2015) 3467-3536  
Geometry and braiding of Stokes data; Fission and wild character varieties
Annals of Math. 179 (2014) 301-365 (arXiv)
Simply-laced isomonodromy systems
Publ. Math. IHES 116, No. 1 (2012) 1-68 (arXiv)
Riemann-Hilbert for tame complex parahoric connections
Transformation groups 16, No. 1, (2011) 27-50
Through the analytic halo: Fission via irregular singularities
Ann. Inst. Fourier 59, 7 (2009) 2669-2684
Quivers and difference Painlevé equations
Groups and Symmetries: From the Neolithic Scots to John McKay,
CRM Proceedings and Lecture Notes, Volume 47 (2009) Montreal
Regge and Okamoto symmetries
Comm. Math. Phys. 276, (2007) 117-130
Higher genus icosahedral Painlevé curves
Funk. Ekvac. (Kobe) 50 (2007) 19-32
Some explicit solutions to the Riemann-Hilbert problem
IRMA Lectures in Mathematics and Theoretical Physics, vol. 9 (2006) 85-112
The fifty-two icosahedral solutions to Painlevé VI
J. Reine Angew. Math. 596 (2006) 183-214
From Klein to Painlevé via Fourier, Laplace and Jimbo
Proc. London Math. Soc. (3) 90 (2005) 167-208
Painlevé equations and complex reflections
Ann. Inst. Fourier 53 (2003) no.4, 1009-1022.
Wild non-abelian Hodge theory on curves (avec O. Biquard)
Compos. Math. 140 (2004) no. 1, 179-204
Quasi-Hamiltonian geometry of meromorphic connections
Duke Math. J. 139 (2007) no.2, 369-405 (voir aussi arXiv 2002)
G-bundles, Isomonodromy and Quantum Weyl Groups
Int. Math. Res. Not. 22 (2002) 1129-1166
Stokes Matrices, Poisson Lie Groups and Frobenius Manifolds
Invent. Math. 146 (2001) 479-506
Symplectic Manifolds and Isomonodromic Deformations
Adv. in Math. 163 (2001) 137-205


Surveys
Wild character varieties, meromorphic Hitchin systems and Dynkin diagrams
Geometry and Physics II: A Festschrift in honour of Nigel Hitchin
Oxford University Press (2018) 425-446
Beyond the stars
Oberwolfach report no. 12/2017 pp.615-620
Wild Character Varieties (one page summary)
Oberwolfach report no. 22/2015 pp.9-10
Poisson varieties from Riemann surfaces
Indag. Math. 25 (2014) no. 5, 872-900
Geometry of moduli spaces of meromorphic connections on curves, Stokes data, wild nonabelian Hodge theory, hyperkähler manifolds, isomonodromic deformations, Painlevé equations, and relations to Lie theory
HDR thesis, Université Paris-Sud 12/12/12, 40 pages, 8 figures (arXiv:1305.6593)
Hyperkahler manifolds and nonabelian Hodge theory on (irregular) curves
Texte d'un expose à l'IHP Jan 17, 2012, (HAL 21/2/12, arXiv:1203.6607)
Towards a nonlinear Schwarz's list
The many facets of geometry: a tribute to Nigel Hitchin
Oxford Univertiy Press (2010) 210-236
Brief introduction to Painlevé VI
SMF, Séminaires et congrès, vol 13 (2006) 69-78
Six results on Painlevé VI
SMF, Séminaires et congrès, vol 14 (2006) 1-20


Annonces
Irregular connections and Kac-Moody root systems
June 2008 (arXiv:0806.1050) 31 pages, 7 figures
(jamais soumis, voir "Simply-laced isomonodromy systems")


Thèses
Habilitation
Université Paris-Sud 12/12/12, 40 pages, 8 figures
Symplectic geometry and isomonodromic deformations
Oxford D.Phil., 1999, 178 pages, 3 figures